Jump to content
CrazyBoards.org

I'm at work and my hands are shaking...help...


Recommended Posts

Basically I'm at work- on the counter, public library. My hands are shaking and I feel really anxious although there's no real reason. Just a wave of shaky disquiet and it goes right through me. I'm feeling a bit paranoid and scared again.

My hands are so shaky I have to try really hard not to drop things.

Its not a panic attack, or I'd take a propranolol......

I want to run away and hide...but it wouldn't help...and I feel kind of silly, like its happening to me, and like it at the same time isn't happening to me. (I do have a history of dissociation.)

My legs are shaky too, but as I'm sitting down right now its less noticeable.

If I wasn't able to post and ask for help I think I'd really start to lose my sanity. Posting helps ground me a bit..but....all of me is shaking inside....

um...help....

Link to comment
Share on other sites

I took some propranalol....and now feel marginally better.....hands not so shaky....bit of numbness....feel a bit 'softer'...I couldn't have carried on otherwise, my level of anxiety was so high....I guess I was in panic mode...but as I've also had it more severe and different I didn't make the connection.

I feel embarressed now for posting....sorry....but I was scared....still am a bit...not quite as much.

Advice and support still welcome though...please....

Link to comment
Share on other sites

Nestling

Can you walk around a bit, are you stuck at a desk? When that would happen to me, I would breathe deep yoga breaths, tell myself "this will pass", which it will, remember it has in the past. Go check out Hope and Health for your Nerves by Dr. Claire Weeks, a very old book about anxiety, but a very practical one. I do recommend it for anyone with panic disorder and anxiety. The most important thing is to try and do something, anything to get your mind off the anxiety. I do know how painful it is. Go check out that book. IT WILL PASS-IT WILL NOT KILL YOU- and although you may feel like screaming and running out the front door, take those deep breaths. I will be thinking of you today.

Sylvia

We must have been posting at the same time, don't feel embarassed - you have a disease. CB is here for exactly that reason.

Link to comment
Share on other sites

Hi Sylvia, thanks. I'm still at work, yes, only an hour to go..its very busy today and I'm feeling quite overwhelmed. But I'm keeping going....I have to...

I just had a tea break.....had the propranolol then....and it now seems to be wearing off.

I have "self help for your nerves" at home.

I'm breathing deeply....(couldn't before I took the propranolol)

Link to comment
Share on other sites

thanks rabbit37....you have it in 1....shakiness, panic and paranoia (maybe I even said that too...my memory isn't so good atm....)

I appreciate your support. Still a bit shaky. At least the busy-ness has calmed down now.

The waves of *it* keep coming over me...

Link to comment
Share on other sites

Nestling,

You shouldn't be embarassed (though I know how hard it is not to be).  A month ago I had a bad reaction to Luvox (my second day back at work after a hospitalization) and my anxiety was so bad I was afraid to drive home until I hade taken a few klonopin over about a one hour period.  When I went up  to tell my boss that my therapist (I had called her first) said I needed to go home, I was shaking and my voice was quivering.  She actually offered to drive me home, but the klonopin worked well enoough that I fwelt I could drive home safely.  Had to keep one eye closed because the Luvox gave me double vision.  By the way, I also work at a public library.

Tommy

Link to comment
Share on other sites

thanks Tommy. I seem pretty adept at 'holding it all in' and then have episodes of crashing....at work I mean. By crashing I mean panicking then exploding in tears and running out.....

But then again I can also be aware of my state and 'talk myself through'.

Or, like now, staying glued to the computer.....

Sorry that you had a bad med reaction....I'm in withdrawal from efexor right now.....into the 2nd week of half dosage....so that's messing with my emotions as well as already being anxious and panicky anyway. *sigh*

I'm p'd off with my pdoc..don't see him for another 3 months....he said, like, once you're stable on your meds we don't need to see you much....as I am in regular psychotherapy and have a good GP. "Stable on my meds????!!!!?????"

(just needed that little rant there ;) )

30 mins to go....

Link to comment
Share on other sites

~nestling~ i too am glad you posted, panic happens to the best of us...uh...panic disorder folks, and support is what we're here for.

deep breaths and as has been said, this will pass. see if you can find one part of your body that feels strong and focus there. taking a break for even going home sick should always be options, though you're almost there already *whew*

there are other options for the future. sounds like the effexor withdrawal may be a factor so at least that's temporary but thanks (sarcastic) to your pdoc for not preparing you if that was the case. always feel free to check out different docs if you have any doubts. i hope your tdoc is good because for many of us there are ways to heal and prevent these episodes.

and personally i much prefer a benzo over a beta blocker for panic but i'm not a pdoc.

for now (gosh you're probably home already, congratulations!) keep breathing and know you're not alone.

love and healing to you.

Link to comment
Share on other sites

thank you lei and witchywoman, yes, I am now home now, and eating my dinner ;)

thanks for the tips, especially to focus on part of my body that feels strong...I may have done some of that unconsciously, but its always good to be conscious about things, :)

If it'd been at the beginning of the day I might have gone home early (but of course we were also short staffed....)

My therapist is great, and with me all the way...as is my GP....my pdoc on the other hand I have no choice over (UK NHS mental health team)he assumed that as I am still taking remeron, withdrawal would be untraumatic of efexor....plus that when I saw him last there were 2 med students observing, I could have chosen not to have them there, but he didn't tell me until 1 minute before the appt.....and I'm sure he was showing off.....I knew the withdrawal would be happening, although I am by no means recovered from the depression, but efexor is no longer reaching the parts where its needed, and I can't stay for too long on both ADs and also efexor has been increasing my agitation etc...not fun....

was I ever glad to be home....

o, and the propranalol seems to have stopped the jaw clenching :P

Link to comment
Share on other sites

~nestling~ thank you for checking back in. i'm so glad to hear you're back home, relaxing. breathe deep and congratulate yourself on this victory.  ;)

i'm also so glad to hear your other docs are great. i'd be pretty peeved at my pdoc given these pieces of info. i wonder if expressing your concerns (about meds and maybe the observers) to your GP might help, just an idea.

i know prop works great on physical symptoms for those who can handle it so i'm glad that helped :) and while again i'm no pdoc i do know that ADs can trigger anxiety. hopefully the right formula and more good therapy will ease these situations for you.

meantime please keep up posted. it's good therapy for others to be able to help, and i have no doubt you help others too. even your beautiful avatar and "fragile yet strong" have touched me.

aloha :P

Link to comment
Share on other sites

thank you lei *blushes*

the anxiety wave is over me again. My hands are a bit numb and my feet are cold even with 2 pairs of socks on. I'm just constantly shrouded in anxiety. Thankfully I'll be taking my remeron soon, that always helps......I feel frozen inside.

I did mention things to my GP, and she knows how I feel.

Link to comment
Share on other sites

hi again nestling one,

you sound like you're doing what you can and that's often helpful in itself.

so i'm just sending warm, healing thoughts your way, hoping you'll be feeling better very soon.

please keep us posted regardless. aloha.

*insert missing dorky but sincere hug emoticon here*

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...